[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs after Site Changing

Joanne, are you just changing the catheter, or both catheter and tubing?
If you are also changing the tubing, then maybe you should run the pump for
longer before connecting to the catheter, just to ensure that ALL the air
is out of the tubing.   Sometimes it is hard to see where the air stops and
insulin begins.  If you are just changing the catheter, then I'm as puzzled
as you.  How would your body know whether you injected insulin through a
needle and syringe or with a pump and catheter?  Especially in a new site.
If you were near a muscle, the insulin should get absorbed even faster.
Maybe you're just getting so excited putting in a new catheter, that your
body is secreting epineprine and releasing glucogon :-)
So hon, maybe you just gotta relax and take if easy :-)

<<<<< I am troubled with highs after a site change.  It seems to be
occurring more
frequently.  Today, it took two trys to get it going right; Sunday, three!
I've left the old cannula in, etc., and two hours after the change today, I
was at 335.  I'm pretty sure that I was close to a muscle as I really felt it
and usually don't at all.  The left side of my abdomen I seem to get no
absorption.  I got one good set there and it only lasted two days.  I've had
one good take on my hip. I usually do a change out before a meal so as to do
a bolus right after the application.  Should I bolus extra?  Suggestions
welcomed with open arms.
 Joanne Mc>>>>>>>>>

* Wayne *

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org